Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have weight increasing on daily basis. Have hyperthyroidism. How to reduce weight?

hi sir, My name is soumya.I m 27 years old.During the last two years my body weight was increasing on daily basis.Then by consulting a doctor,he instructed me to have blood analysis and found that i have hyperthyroidism .Now i have gained weight from 59 to 69 during these 2 yrs.I m really worried by weight gain .Sir,can u tell me the possibilities by which i could decrease my weight back to 59.Thanking you in advance for your valuable advice.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your weight is increasing and yet diagnosis of Hyperthyroidism it is unusual,commonly with good appetite hyperthyroid patient lose weight.
You have gained weight almost 10 kg, you should visit Physician/Endocrinologist to reassess the cause of weight gain and also review what drugs you are taking and have you done repeat Thyroid function test.
There is possibility if you are taking Antithyroid drug continuously without proper monitoring in fact you may have developed Hypothyroidism.
Other possibility is excess calories consumption and less physical work and last is some other hormonal or metabolic problem.
After examination and proper investigation once cause id detected it can be treated accordingly.
Please take care
Good Luck.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor